# SDR GTIA2023080737396

- Difficulty date: August 6, 2023
- Submitted: August 8, 2023
- Operation: Air carrier
- Aircraft: N931NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9548
- Aircraft time: 10,810 hours, 4,474 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BOTH F/A'S REPORT A FUME EVENT STARTING AT INITIAL DESCENT, APU OFF-PERFORMED TSM PROCEDURE 05-50-00-810-831-A IDENTIFICATION OF THE CAUSE FOR CABIN ODOR. FOUND PACK 2 TO BE CAUSE OF CABIN ODOR. REF LP 3312748-2.
